MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE MOD 2.75IN; E-Z CLEAN BLADE MODIFIED 2.75 INCH

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE MOD 2.75IN; E-Z CLEAN BLADE MODIFIED 2.75 INCH
Catalog Number 0012AM
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: multiple ez-blades were received in their sterile packaging.One of the blade pouches , it was noted that what appeared to be a hair crossed the sterile barrier.A dye leak test was performed and passed testing.This issue is likely due to the packaging process of the instrument.This complaint is confirmed the manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.
 
Event or Problem Description
It was reported that before an unknown procedure, a foreign matter like someone¿s hair was adhered to tape sealing package.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.

Brand Name
E-Z CLEAN BLADE MOD 2.75IN
Common Device Name
E-Z CLEAN BLADE MODIFIED 2.75 INCH
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key9247861
Report Number1721194-2019-00127
Device Sequence Number1542456
Product Code GEI
UDI-Device Identifier10614559100103
UDI-Public10614559100103
Combination Product (Y/N)N
PMA/510(K) Number
K081791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number0012AM
Device Lot Number191232
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2019
Initial Report FDA Received Date10/28/2019
Patient Sequence Number1